# SDR 2003FA0000570

- Difficulty date: May 10, 2003
- Submitted: May 30, 2003
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987027
- Engine: Lyc TIO540S1AD
- Engine time: 331 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10682016
- Condition: Broken
- Location: Magneto
- Part time: 331 hours
- Component: Magneto, Bendix, D6LN3000
- Component part number: 1068256013
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISTRIBUTOR GEAR ON RIGHT MAGNETO,  FAILED.
